| Model Number |
35 |
| Medical Device Problem Codes |
Failure to Power Up (1476); Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer informed stryker that they installed a new software update on the device and they no longer request technical service.The device was not returned to stryker for evaluation.A cause of the reported issue could not be determined.
Event or Problem Description
The customer contacted stryker to report that their device had unexpectedly lost power.Additionally, the customer reported that their device could not power back on.In this state the device may not be able to deliver defibrillation therapy, if needed.There was no patient use associated with the reported event.